Sharon Peoples

Lecturer Museums Studies
The Australian National University
Participates in 2 items

Dr Sharon Peoples is the Convenor of the Museums and Collections Program within the Centre for Heritage and Museums, at The Australian National University. She has designed and implemented innovative online and intensive courses in museum education and heritage studies, which incorporate flexible learning approaches for post-graduate students and professionals. Her commitment to both object-based learning and new technologies takes advantage of the location of the ANU in the national capital to forge strong and authentic learning opportunities with key national cultural institutions. She now writes on museum education, textiles, the crafts and the emerging area of fashion theory as well as maintaining a profile as an exhibiting artist. She also lectures in Textiles Workshop at the ANU School of Art and curates textile exhibitions. She also has lectured and tutored in the Research School of Humanities ANU, School of Art ANU, Art History Department ANU where she completed her PhD. She continues to practice as an artist, having work collected by local and national institutions.

Sessions in which Sharon Peoples participates

Sunday 5 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Fashioning Heritage
1 hour 30 minutes, 9:00 - 10:30

UQAM, pavillon J.-A. De Sève (DS) - DS-M240 - SALLE ANNULÉE

Regular session

Sharon Peoples, The Australian National University (Moderator)

Paper

Sharon Peoples, The Australian National University (Participant)

Sessions in which Sharon Peoples attends

Friday 3 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
11:30
11:30
Public Debate: Heritage and Tourism | Débat public: Patrimoine et tourisme
1 hour 30 minutes, 11:30 - 13:00
Signup required

UQAM, pavillon Athanase-David (D) - DR-200

Roundtable with simultaneous translation / Table ronde avec traduction simultanée

Craig Bennett, Bennett Preservation Engineering PC, Charleston, South Carolina (Participant)

Martine Lizotte, École internationale d’hôtellerie et tourisme du Collège LaSalle (Moderator)

Pierre Mathieu, Explorateur Voyages (Participant)

France Lessard (Participant)

David Mendel, Mendel Tours (Participant)

13:00
13:00

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

Saturday 4 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset)
1 hour, 9:00 - 10:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Lucie Morisset, Canada Research Chair in Urban Heritage (Moderator)

11:00
11:00

UQAM, pavillon J.-A. De Sève (DS) - DS-M560

Regular session

Máiréad Nic Craith, Heriot-Watt University (Participant)

Susannah Eckersley, Media, Culture, Heritage, Newcastle University, UK (Moderator)

Ullrich Kockel, Intercultural Research Centre, Heriot-Watt University (Moderator)

13:30
13:30
History Museums, Heritage and Visitors
3 hours 30 minutes, 13:30 - 17:00

UQAM, pavillon J.-A. De Sève (DS) - DS-R525

Regular session

Raymond Montpetit, Université du Québec à Montréal (Moderator)

17:00
17:00
Smoked meat in questions
1 hour, 17:00 - 18:00

Bistro le Sanguinet - Bistro, étage principal et terrasse

Cocktail

18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld)
1 hour 30 minutes, 18:30 - 20:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Michael Herzfeld, Harvard University (Participant)

Laurajane Smith, Australian National University (Moderator)

Sunday 5 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)

Monday 6 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00

Concordia, John Molson School of Business Building (MB) - MB 2.270

Session with simultaneous translation / Session avec traduction simultanée

Raúl Matta, University of Göttingen, KAEE (Moderator)

Charles-Édouard de Suremain, CIESAS-UMR 208 PALOC (IRD-MNHN) (Moderator)

13:30
13:30

Concordia, LB Building - LB 671 CaPSL/CEREV

Research-Creation

Hourig Attarian, Concordia University, Department of Education, Canada (Participant)

Anique Vered, Concordia University (Participant)

Nadine Blumer, Centre for Curating and Public Scholarship (CaPSL) (Participant)